RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 256, Number 4, Pages 819–823 (Mi dan44217)  

This article is cited in 2 scientific papers (total in 2 papers)

THEORY OF ELASTICITY

Conservation laws and symmetrization of the equations of the nonlinear theory of thermoelasticity

V. I. Kondaurov

The Institute of the Earth Physics, AS USSR, Moscow

Full text: PDF file (544 kB)

Bibliographic databases:
UDC: 539.3
Presented: Л. И. Седов
Received: 10.10.1980

Citation: V. I. Kondaurov, “Conservation laws and symmetrization of the equations of the nonlinear theory of thermoelasticity”, Dokl. Akad. Nauk SSSR, 256:4 (1981), 819–823

Citation in format AMSBIB
\Bibitem{Kon81}
\by V.~I.~Kondaurov
\paper Conservation laws and symmetrization of the equations of the nonlinear theory of thermoelasticity
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 256
\issue 4
\pages 819--823
\mathnet{http://mi.mathnet.ru/dan44217}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0608352}
\zmath{https://zbmath.org/?q=an:0485.73005}


Linking options:
  • http://mi.mathnet.ru/eng/dan44217
  • http://mi.mathnet.ru/eng/dan/v256/i4/p819

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Bazhenov, V. Kotov, “The application of a method of the gaps disintegration to problems of an explosive load of soils”, Comput. Math. Math. Phys., 43:2 (2003), 276–283  mathnet  mathscinet  zmath
    2. V. A. Garanzha, “Polyconvex potentials, invertible deformations, and a thermodynamically consistent formulation of the equations of the nonlinear theory of elasticity”, Comput. Math. Math. Phys., 50:9 (2010), 1561–1587  mathnet  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:27
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020